Jump to content

MrsA777

Newbie
  • Content Count

    7
  • Joined

  • Last visited

About MrsA777

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. highanxiety~ It truly is ridculous, sad and maddening all at the same time! I have thought about all the people that must choose medicines over food, etc. It is so frustrating, yet I know it happens. After four weeks of tapering, six weeks completely off I think I am good. In reality I do think my doctor was correct when she said that it had lost its effectiveness. I am almost thinking I was "more anxious" on it than I am now. I go back Tuesday for my final blood work results and to see if my constant leg twitches/muscle spasms are a result of it, as they are significantly better. I have also been taking several supplements to help in the transition. My advice would be if you are going to try to stop taking it, stop while you still had some. It helped me knowing that while I was tapering, etc....I still had a prescription of it to fall back on, or at least another medication as well. I wish you well dear one!
  2. para_life I am so glad your hair came back as thick as before. I go to my hair gal on Tuesday. I am interested to see if she notices a difference. I am not shedding nearly as much as I was on Wellbutrin. I have been off for 6 weeks(taper for four weeks before that.) I even have my hair pulled up which I have not done for years due to the bald spots. I hope my hair grows back like yours did!
  3. lifeofsolitude759, I am hoping things are getting better for you. I am 99.9% sure my Wellbutrin caused me to lose hair. I was on it for over 16 years and have been off completely for almost 6 weeks with 4 weeks of tapering. My hair is not falling out like it was at all! I wondered for years if this was the reason, and although I was diagnosed with early onset female patterned baldness, I questioned this. Now I am dealing with some other withdrawal symptoms I think (test results to rule out other things revealed soon). I did start taking Biotin about four years ago which helped me to grow new hair. I cannot take it now because I have too much B in my system, so it will be interesting to see what happens. Good Luck!!
  4. This has been a hot topic in my home the last couple of years. Last year at this time I tried the generic again and ended up in the ER with a severe anxiety attack. This was my first time in the ER in over 15 years. My insurance fought me on the name brand, but it became obvious I needed it once I talked to a "patient advocate" about my ER visit. From my understanding, generic and name brand can be different by as much as 10%. Evidently upon some research and simply talking to a couple of doctors... with any medicine it may be important to start name brand, stay on name brand. Start generic, stay on generic. My solution? I have stopped taking it. I was on it for over 16 years. My doctor suggested that it might not be working anymore and only causing me issues with side effects. I tapered 4 weeks and have now been off for almost 6 weeks. Mentally I feel no different, in other words I still have an occasional anxious spell, but nothing that deep breathing, walking, prayer doesn't help pass. I am post menapausal as well so I am sure things have changed within my body and the hormones are no longer an issue. However, I have been dealing with muscle/joint/spasms/cramps withdrawal issues possibly. Tests being run right now to rule out other reasons. I hope all of you are able to find some solutions or a cheaper alternative. We pay enough in insurance premiums, co pays, deductibles and out of pocket that it sure would be nice to be able to get the medications that we need without this riduculous price. Someone is making money somewhere......
  5. para_life I hope you get to feeling better soon! I have had several tests run and so far all that is showing up is regular arthritis. I go back the 30th of April for the rest of the results. If there are no circulation issues with my veins it has to be the Wellbutrin getting out of my system. Should be interesting.
  6. How grateful I am for this post. I have been on name brand Wellbutrin for over 16 years. Just tapered 4 weeks under doctor's supervision and have been completely off for almost 6 weeks. The last five years I have had joint pain, muscle spasms and calf twitches. I do have arthritis, and even had a hip replacement three years ago. So all of this I thought was from aging and normal. None of my doctors could explain the muscle twitches, so I basically lived with them. The spasms have increased tremendously in the last year. I felt it was time to get off of Wellburtin to see if there was a correlation, if I still needed to be on it, and of course the increased costs plus its effectiveness might have been gone. I tried generic and it did not work at all...in fact sent me to the ER with an anxiety attack last year at this time. That all being said, I have had preliminary blood work and it is all normal. This pain has lessened a bit since coming off Wellbutrin, but it is in no way gone. I am taking all kinds of supplements and am waiting for some more extensive blood work to come back on April 30. I have imagined vein circulation issues, a disease that has went undiagnosed and on and on. I am 58 years old, normal weight, always been very physically active, great BP, etc. I have even had severe hair loss for at least 7 years and now that has subsided substantially! Anxiety is hit and miss, but it was that way while on the medication recently. So....I will be anxious to see what this blood work reveals. But seeing these posts make me think again about why I got off Wellbutrin. Every person is physically different and what works for some may not work for others. But if everything comes back normal...I will have the answer. I just pray it is temporary and eventually all the pain will be gone. Thanks dear ones!
  7. Hello, I am new here, but am so glad I found this forum. I am not new to Wellbutrin, however. I have taken the name brand over 16 years. I tried the generic when the cost got ridculous to no avail. Last year I ended up in the ER with a severe anxiety attack when switched to generic. But that is another post for another time. 😉 I have been off Wellbutrin now for almost 6 weeks. I tapered for four weeks under the supervision of my doctor. I felt it was time to see if I could quit(while I still had some to fall back on). My doctor and I discussed some other medication because we both felt it was not doing its job anymore. I have went from 300mg to 450mg and finally at 150mg SR over that 16 year time period. I have brief moments of anxiety, but was having them while on the medication anyway. So all in all mentally I am okay. I do feel I am still adjusting. I have had "muscle twitches" and "charlie horses" for at least the last four years. I do believe it was a side effect to the Wellbutrin. When I was on my last couple of pills of tapering, the joint pain and two mentioned conditions increased tremendously. In fact, I did not even take the very last taper for that reason. I have had blood work and all was normal. I am now waiting on further testing results for the possiblity of any other deficiencies. These will be revealed to me April 30. I just have to ask if anyone else experineced any of these symptoms during usage or during withdrawal? How long did withdrawal last? I know that the longer one is Wellbutrin the longer the withdrawal may be and that it is stored in our fatty tissue. Which I have done the Keto Diet, under Doctor's supervision as well. I know my body is yelling at me right now....and adjusting. The new doctor I am going to is an Age Management Specialist/Nutrionist and I know he will help me. I am 58 and always been in great health and able to walk, hike, bike, etc. I know that there are several possiblities to the cause of this..and it might not have anything to do with the Wellbutrin at all, but thought I would ask? April 30 seems so far away! I sleep on my back and am doing all I know to do to avoid the muscle spasms. I can deal with the twitches if I have to...but waking up to the spasm is awful! Praying it is all temporary.... Thank you so much!
×
×
  • Create New...